MathSciNet Relay Station
MathSciNet bibliographic data
MR1093882 (92a:11071) 11G20 (14G05 14G15)
Menezes, Alfred; Vanstone, Scott Isomorphism classes of elliptic curves over finite fields of characteristic $2$. Utilitas Math. 38 (1990), 135–153.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement